Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 28, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 20, 2013, 8:15 PM CDT for Fulton County, Schuyler County, Illinois. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 20, 2013, 8:15 PM CDT (01:15 UTC)
- Expired
- May 20, 2013, 9:15 PM CDT
- In force
- 60 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 105 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 5:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 1.3 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -189 J/kg
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS53 KILX 210115
SVRILX
ILC057-169-210215-
/O.NEW.KILX.SV.W.0028.130521T0115Z-130521T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
815 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 915 PM CDT
* AT 812 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLAYTON...
AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...LEWISTOWN...BROOKLYN...LITTLETON...ASTORIA...VERMONT...
IPAVA...CUBA...HUNTSVILLE...WEINBERG KING STATE PARK...CAMDEN...
RAY...TABLE GROVE...MARBLETOWN...BERNADOTTE...MARIETTA...DUNCAN
MILLS...SMITHFIELD AND ELLISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 9091 4029 9045 4062 9045 4071 9035
4038 9002 4037 9005 4030 9007 4002 9063
4005 9068 4007 9068 4008 9071 4010 9071
4010 9091 4011 9092
TIME...MOT...LOC 0115Z 226DEG 39KT 4007 9084
HAIL...1.00IN
WIND...60MPH
$$
HJS2 follow-up statements
070
WWUS53 KILX 210204
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CDT MON MAY 20 2013
ILC057-169-210215-
/O.CON.KILX.SV.W.0028.000000T0000Z-130521T0215Z/
SCHUYLER IL-FULTON IL-
904 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
FULTON AND SCHUYLER COUNTIES UNTIL 915 PM CDT...
AT 903 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
IPAVA...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEWISTOWN...CUBA...DUNCAN MILLS...MARIETTA...SMITHFIELD AND
ELLISVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 9091 4029 9045 4062 9045 4071 9035
4038 9002 4037 9005 4030 9007 4002 9063
4005 9068 4007 9068 4008 9071 4010 9071
4010 9091 4011 9092
TIME...MOT...LOC 0204Z 226DEG 39KT 4044 9034
HAIL...1.00IN
WIND...60MPH
$$925
WWUS53 KILX 210219
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
919 PM CDT MON MAY 20 2013
ILC057-169-210229-
/O.EXP.KILX.SV.W.0028.000000T0000Z-130521T0215Z/
SCHUYLER IL-FULTON IL-
919 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON AND
SCHUYLER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1 AM.
LAT...LON 4029 9091 4029 9045 4062 9045 4071 9035
4038 9002 4037 9005 4030 9007 4002 9063
4005 9068 4007 9068 4008 9071 4010 9071
4010 9091 4011 9092
TIME...MOT...LOC 0204Z 226DEG 39KT 4044 9034
$$
AUTENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:22 PM CDT, 5 hours 53 minutes earlier.
Area forecast discussion, May 20, 2:22 PM CDT, 5 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 222 PM CDT MON MAY 20 2013 .DISCUSSION... ISSUED 222 PM CDT MON MAY 20 2013 SEVERE WEATHER CHANCES CONTINUE TO BE THE MAIN FOCUS...WITH RAIN CHANCES LINGERING THROUGH THURSDAY. A COOLING TREND WILL DEVELOP MID WEEK WITH BELOW NORMAL TEMPS FOR LATE WEEK AND INTO THE WEEKEND. SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT. THE ATMOSPHERE STARTED OUT THE AFTERNOON A BIT MORE STABLE THAN MODEL GUIDANCE HAD INDICATED. MUCAPE VALUES ARE IN AROUND 500 J/KG WITH SOME CONVECTIVE INHIBITION OF 150-200 J/KG. SFC DEWPOINTS AND TEMPS ARE ON THE RISE AND INCREASING MID LEVEL JET WINDS TO THE SOUTHWEST SHOULD STILL TO NOSE INTO CENTRAL ILLINOIS BY EVENING. THE ONSET OF SEVERE STORMS MAY BE SLIGHTLY DELAYED DUE TO THE TIME IT WILL TAKE FOR THE INGREDIENTS FOR STORMS TO DEVELOP. THE EVOLUTION SHOULD BE FOR DISCREET SUPERCELLS FORMING IN MISSOURI AND ADVANCING EAST ALONG THE AXIS OF INSTABILITY FROM SW TO NE. THE DIRECTIONAL SHEAR IN THE PLAINS WILL EVOLVE TO MORE UNIDIRECTIONAL SHEAR ACROSS CENTRAL IL. THAT WILL HELP THE SUPERCELLS TO EVOLVE INTO MORE OF A LINEAR SETUP, WITH STRAIGHT- LINE AND DOWNBURST WINDS MORE LIKELY. EMBEDDED SUPERCELLS WILL STILL BE POSSIBLE DUE TO AMBIENT VORTICITY NEAR PRE-EXISTING CONVECTIVE BOUNDARIES ALL OVER CENTRAL ILLINOIS. THE EVENING HOURS LOOK TO BE OUR PRIMARY SEVERE WINDOW...WITH A DOWNWARD TREND IN SEVERE AFTER MIDNIGHT AS THE STORMS HEAD INTO OUR EASTERN COUNTIES. THE 4KM HRRR IS DEPICTING THE NW HALF OF OUR AREA TO HAVE THE BEST CHANCES FOR STORMS...WITH LINEAR STORM SEGMENTS DEVELOPING AFTER MIDNIGHT IN THE SOUTHEAST HALF...AND A MORE ISOLATED SEVERE THREAT BUT STILL PRESENT. THE SEVERE POTENTIAL ON TUESDAY WILL BE TIED TO THE ADVANCEMENT OF A 500 MB SHORTWAVE AND RESULTANT SURFACE CYCLOGENESIS FROM THE SOUTHERN PLAINS ACROSS CENTRAL IL. THE PRIMARY FORCING FOR STORMS LOOKS TO HOLD OFF UNTIL TUESDAY EVENING...WHEN THE WAVE WILL MOVES INTO WESTERN IL. STORMS ARE EXPECTED TO ERUPT ACROSS EASTERN MO AND SW IL IN THE EVENING AND PROGRESS TO THE E-NE OVERNIGHT. WE SEVERE POTENTIAL SHOULD BE HIGHER SOUTHEAST OF I-55...BASED ON THE TRACK OF THE SURFACE LOW AND LOCATION OF THE 850 MB LLJ. STORMS SHOULD BE PRIMARY EAST OF OUR AREA BY SUNRISE WEDNESDAY...BUT ADDITIONAL SHOWERS AND A FEW STORMS WILL BE POSSIBLE AS COLD AIR ADVANCES INTO IL. VARIOUS SHORTWAVES WILL BE ROTATING ACROSS ILLINOIS AS THE UPPER TROUGH AXIS MOVES INTO WESTERN IL. LONG TERM...THURSDAY THROUGH MONDAY. ON THURSDAY...THE SLOW MOVEMENT OF THE UPPER LEVEL AND SURFACE LOWS FROM THE NORTHERN PLAINS ACROSS THE GREAT LAKES WILL CAUSE SHOWERS TO LINGER ACROSS CENTRAL IL. THE AXIS OF THE ELEVATED COLD POOL ALOFT WILL PASS ACROSS IL AROUND MID-DAY THURSDAY. LAPSE RATES APPEAR FAVORABLE FOR SOME INSTABILITY SHOWERS TO DEVELOP IN THE HEAT OF THE DAY...WITH A LITTLE HELP FROM CHANNELED VORTICITY IN THE LEE SIDE OF THE UPPER TROUGH. CLEARING SKIES THURSDAY NIGHT WILL ALLOW LOWS TO DIP INTO THE UPPER 40S NORTH OF A LINE FROM RUSHVILLE TO LINCOLN TO CHAMPAIGN. DESPITE SUNSHINE ON FRIDAY...HIGH TEMPS WILL STRUGGLE TO REACH AROUND 70 IN MOST OF THE AREA. THE 00Z/20 ECMWF HAD A WET HOLIDAY WEEKEND FORECAST...WITH A DRY FORECAST FROM THE 00Z/GFS. THEY APPEAR TO HAVE FLIP-FLOPPED THE FORECAST WITH THE 12Z VERSIONS. THE 12Z GFS NOW SHOWING RAIN CHANCES LATE SATURDAY THROUGH MEMORIAL DAY. THE ECMWF STILL HAS SOME RAIN LATE FRI NIGHT INTO SATURDAY...BUT DRY CONDITIONS FOR SUNDAY AND MEMORIAL DAY. THE ALLBLEND HAS BASICALLY KEPT SOME MENTION OF RAIN DUE TO THE PRESENT SIGNAL FROM AT LEAST ONE MODEL EACH DAY OF THE WEEKEND. THE MAIN THEME REMAINS THAT A WAVE OF ENERGY IS FORECAST TO EXIT THE PLAINS EARLY IN THE WEEKEND BUT WHERE THE FRONT STALLS OUT FOR LINGERING RAIN REMAINS TO BE SEEN. SHIMON && .AVIATION... ISSUED 1246 PM CDT MON MAY 20 2013 CLUSTER OF THUNDERSTORMS CURRENTLY CROSSING THE MISSISSIPPI RIVER JUST SOUTH OF QUINCY WILL TRACK E/NE INTO THE AREA EARLY THIS AFTERNOON. AIRMASS IS BEGINNING TO DESTABILIZE IN ADVANCE OF THIS CONVECTION...SO CONFIDENCE IS GROWING THAT IT WILL HOLD TOGETHER AND ARRIVE AT KSPI BETWEEN 19Z AND 21Z. ITS EVOLUTION BEYOND THAT STILL REMAINS IN QUESTION...SO WILL ONLY CARRY VCTS AFTER 21Z AT THE REMAINING TERMINALS. OUTSIDE OF ANY CONVECTION THAT DEVELOPS THIS AFTERNOON...STRONG SOUTHERLY WINDS WILL GUST TO BETWEEN 25 AND 30KT. MODELS DISAGREE ABOUT THE TIMING/PLACEMENT OF ADDITIONAL CONVECTION LATER TODAY AND TONIGHT...HOWEVER THE HRRR CONTINUES TO FOCUS THE MOST WIDESPREAD STORMS DURING THE EVENING INTO THE OVERNIGHT HOURS. WILL THEREFORE KEEP TEMPO GROUPS FOR THUNDER BETWEEN 02Z AND 06Z AT KPIA AND BETWEEN 04Z AND 08Z FURTHER EAST AT KCMI. AFTER THAT...MID-LEVEL DRYING IN THE WAKE OF THE OVERNIGHT CONVECTION WILL LEAD TO A DRY TUESDAY MORNING. BARNES && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 20, 4:10 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 410 PM CDT MON MAY 20 2013 ILZ036-040-041-047-049-050-211100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 410 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE NORTHEASTWARD INTO THE AREA THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SATURDAY THROUGH SUNDAY. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FROM AROUND HAVANA DOWNSTREAM...MUCH OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN 8 PM AND 2 AM. ILZ027>031-037-038-042-043-048-051>053-211100- CHRISTIAN-DE WITT-KNOX-LOGAN-MACON-MARSHALL-MCLEAN-MENARD-PEORIA- SANGAMON-STARK-TAZEWELL-WOODFORD- 410 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE NORTHEASTWARD INTO THE AREA THIS EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SATURDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN 6 PM AND 2 AM. ILZ044>046-054>057-061>063-066>068-071>073-211100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 410 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS CURRENTLY DEVELOPING ACROSS MISSOURI WILL MOVE INTO WEST-CENTRAL ILLINOIS THIS EVENING...THEN WILL SPREAD FURTHER EAST ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS TONIGHT. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ONCE AGAIN ON TUESDAY AND TUESDAY NIGHT. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY SEVERE WEATHER THREATS. ANOTHER CHANCE OF THUNDERSTORMS WILL RETURN FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT...PARTICULARLY BETWEEN 10 PM AND 4 AM. BARNES
In the hours before
Special weather statement, May 20, 7:17 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
717 PM CDT MON MAY 20 2013
ILZ029-031-036-037-041-042-210115-
FULTON-LOGAN-MASON-PEORIA-TAZEWELL-WOODFORD-
717 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FULTON...EASTERN MASON...
NORTHWESTERN LOGAN...SOUTHEASTERN PEORIA...TAZEWELL AND WESTERN
WOODFORD COUNTIES UNTIL 815 PM CDT...
AT 713 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF ST.
DAVID TO EASTON...MOVING NORTHEAST AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
GLASFORD...
MANITO...
HANNA CITY...
SAN JOSE...
BELLEVUE...
BARTONVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...BANNER...GOOFY RIDGE...TOPEKA...
POPLAR CITY...FOREST CITY AND UNION.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4092 8947 4092 8940 4048 8929 4032 8957
4032 8960 4030 8960 4013 8990 4014 8993
4013 8994 4051 9003 4097 8947 4097 8945
TIME...MOT...LOC 0017Z 222DEG 37KT 4053 8989 4022 8983
HJSSpecial weather statement, May 20, 7:33 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
733 PM CDT MON MAY 20 2013
ILZ027-210115-
KNOX-
733 PM CDT MON MAY 20 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KNOX COUNTY UNTIL 815 PM
CDT...
AT 731 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GALESBURG...MOVING NORTHEAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WATAGA...
RIO...
ONEIDA...
ALTONA...
OTHER LOCATIONS AFFECTED INCLUDE...GALESBURG AIRPORT...EAST GALESBURG
AND HENDERSON.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 8999 4104 8999 4085 9035 4092 9045
4107 9045 4116 9038
TIME...MOT...LOC 0033Z 216DEG 32KT 4097 9039
HJSLocal storm report, May 20, 7:48 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
748 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST PEORIA 40.74N 89.61W
05/20/2013 M54 MPH PEORIA IL ASOS
&&
25Local storm report, May 20, 7:56 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
756 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM TSTM WND GST PEORIA 40.74N 89.61W
05/20/2013 M49 MPH PEORIA IL TRAINED SPOTTER
0752 PM HAIL PEORIA 40.74N 89.61W
05/20/2013 M0.25 INCH PEORIA IL TRAINED SPOTTER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:17 PM CDT | Special Weather Statement | ILX | Mason, Tazewell | 58 min |
| May 20, 7:25 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell, Woodford | 50 min |
| May 20, 7:33 PM CDT | Special Weather Statement | ILX | Knox | 42 min |
| May 20, 7:47 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon, Scott | 43 min |
| May 20, 8:24 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler and 1 more | 51 min |
| May 20, 8:34 PM CDT | Severe Thunderstorm Warning | ILX | Stark | 26 min |
| May 20, 9:02 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 43 min |
| May 20, 9:19 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 41 min |
| May 20, 9:39 PM CDT | Special Weather Statement | ILX | Sangamon | 51 min |
| May 20, 10:01 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Shelby | 44 min |
| May 20, 11:09 PM CDT | Special Weather Statement | ILX | McLean | 36 min |
| May 20, 11:24 PM CDT | Special Weather Statement | ILX | Douglas, Moultrie | 66 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.